Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Newton's theory of kinetics


Author: W. H. Macaulay
Journal: Bull. Amer. Math. Soc. 3 (1897), 363-371
DOI: https://doi.org/10.1090/S0002-9904-1897-00425-6
Errata: Bull. Amer. Math. Soc., Volume 4, Number 6 (1898), 283--283
MathSciNet review: 1557533
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1897-00425-6